Full Question: Please help this is critical to me! I am 20 years old and a male and I have been suffering with a headache at the top and lower left sides of the back of my head for months now. It just wont go away. It causes burning sensations, pins and needles, it can be throbbing or it can be dull but it is debilitating to say the least! Please tell me what you think this might be! I do have chronic sinus problems and I used to weight lift a lot, but after in a while as I am seeing a chiropractor for a neck and shoulder problem. Could this be an inflammation or something serious? My parents think I am paranoid but I cant go on any more without knowing! Thank you so very much, Garrett. Answer: Dear Garrett; You need to see a doctor. If you've seen one, and still don't have answers, go to another doctor. A chiropractor can offer valuable services, especially for skeletal problems, but you need to see a doctor who can rule out other issues and diagnose th...
You wouldn't think there'd be a link between the stomach and asthma, yet even as far back as the 1970s asthma experts noticed a connection between asthma and gastrointestinal reflux (GERD).
What is GERD?
GERD is a condition where acid from the stomach works its way back up the esophagus. If this condition is left untreated long term, it can eventually lead to esophageal ulcers, esophageal cancer and even lung damage that can cause asthma.
According to the American Academy of Allergy, Asthma and Immunology ( AAAAI.org ), a sphincter at the bottom of your esophagus remains closed while food is being digested to prevent backwash. "However, sometimes it relaxes on the job, allowing stomach acid to flow back, or reflux, into the esophagus."
Studies, the AAAAI notes, show that as many as 70 percent of asthmatics have GERD, the same percentage of asthmatics estimated to have allergies. This is a significant percentage, especially when...
Generic Name: EMOLLIENTS - TOPICAL Natural Cold Sore Top Precautions
Before using this product, tell your doctor or pharmacist
if you are allergic to any of the ingredients (e.g., urea, lactic acid) in the
product; or if you have any other allergies. This product may contain inactive
ingredients, which can cause allergic reactions or other problems. Talk to your
pharmacist for more details.
Before using this medication, tell your doctor or
pharmacist your medical history, especially of:
This medication may make you more sensitive to the sun.
Check the label for any warnings or ask your doctor or pharmacist if you need
to take any special precautions when in the sun. Your doctor/pharmacist may
suggest using a sunscreen, wearing protective clothing when outdoors, and
avoiding prolonged sun exposure, tanning booths, and sunlamps.
Some products may stain/discolor clothing. Ask your doctor
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.